Journal of Dynamics and Differential Equations

, Volume 12, Issue 3, pp 675–679

Erratum to “Existence of Periodic Solutions of an Autonomous Damped Wave Equation in Thin Domains” [J. Dynam. Diff. Eq. 10, 409–424 (1998)]

  • Russell Johnson
  • Mikhail Kamenski
  • Paolo Nistri
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    Hale, J., and Raugel, G. (1992). A damped hyperbolic equation on thin domains. Trans. Am. Math. Soc. 329, 185-219.Google Scholar
  2. 2.
    Johnson, R., Kamenski, M., and Nistri, P. (1998). Existence of periodic solutions of an autonomous damped wave equation in thin domains. J. Dynam. Diff. Eq. 10, 409-424.Google Scholar
  3. 3.
    Myshkis, A. D. (1972). Linear Differential Equations with Related Arguments, 2nd ed., Nauka, Moscow (in Russian).Google Scholar

Copyright information

© Plenum Publishing Corporation 2000

Authors and Affiliations

  • Russell Johnson
    • 1
  • Mikhail Kamenski
    • 2
  • Paolo Nistri
    • 3
  1. 1.Facoltà di Ingegneria, Dipartimento di Sistemi e InformaticaUniversità degli Studi di FirenzeFirenzeItaly
  2. 2.Department of MathematicsVoronezh State UniversityVoronezhRussia
  3. 3.Facoltà di Ingegneria, Dipartimento di Sistemi e InformaticaUniversità degli Studi di FirenzeFirenzeItaly

Personalised recommendations